# SDR SWAA2020042731462

- Difficulty date: March 14, 2020
- Submitted: April 27, 2020
- Operation: Air carrier
- Aircraft: N920WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32460
- Aircraft time: 40,949 hours, 24,484 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO THRESHOLD PLATE UPPER SURFACE HAS SEVERE CORROSION.BETWEEN STATIONS 767-840 STRINGER 25 RIGHT RBL 30 / REMOVED AND EVALUATED CORROSION ON AFT CARGO DOOR SILL WEB ORIGINAL MATERIAL THICKNESS .045' LOSS OF .010' WITH .35' REMAINING. BLEND FOUND TO BE OUT OF LIMITS PER SRM 53-60-15-1A-1. REMOVED AND REPLACED WEB PART #146A8123-25 PER SRM 51-40-02-0G-0 AND DWG 146A8120 REV-
